zbMATH — the first resource for mathematics

Network-based \(H_\infty\) filtering using a logic jumping-like trigger. (English) Zbl 1319.93076
Summary: This paper is concerned with the network-based \(H_\infty\) filtering for a stochastic system, where data transmission from the stochastic system to a filter is completed via a communication network. Network-induced delays, packet dropouts and packet disorders are unavoidable due to the use of the network. First, a logic zero-order-hold (ZOH) is designed to discard the disordered packets actively. The network-induced delays and packet dropouts are modeled as an interval time-varying delay. By decomposing the delay interval into \(N\) subintervals uniformly, the filter to be designed is modeled as a Markov jumping filter with \(N\) modes governed by a Markov chain. In order to work out the transition rate from one mode to another, a logic jumping-like trigger is embedded into the logic ZOH to simulate the switching of the Markov process. Second, based on the Markov jumping filter model together with a new integral inequality in the stochastic setting, a novel bounded real lemma is presented to ensure that the resultant filtering error system is mean exponentially stable with a prescribed \(H_\infty\) performance. Then, a sufficient condition on the existence of desired Markov jumping filters is provided in terms of a set of linear matrix inequalities. Finally, an air vehicle system is employed to show effectiveness of the proposed design method.

93E11 Filtering in stochastic control theory
93B36 \(H^\infty\)-control
Full Text: DOI
[1] Chang, X.-H.; Yang, G.-H., Nonfragile \(\mathcal{H}_\infty\) filtering of continuous-time fuzzy systems, IEEE Transactions on Signal Processing, 59, 4, 1528-1538, (2011) · Zbl 1391.93134
[2] de Souza, C. E.; Trofino, A.; Barbosa, K. A., Mode-independent \(\mathcal{H}_\infty\) filters for Markovian jump linear systems, IEEE Transactions on Automatic Control, 51, 11, 1837-1841, (2006) · Zbl 1366.93666
[3] Gao, H.; Chen, T., \(\mathcal{H}_\infty\) estimation for uncertain systems with limited communication capacity, IEEE Transactions on Automatic Control, 52, 11, 2070-2084, (2007) · Zbl 1366.93155
[4] Geromel, J. C.; Bernussou, J.; Garcia, G.; de Oliveira, M. C., \(H_2\) and \(\mathcal{H}_\infty\) robust filtering for discrete-time linear systems, SIAM Journal on Control Optimization, 38, 5, 1353-1368, (1999) · Zbl 0958.93091
[5] Hung, Y. S.; Yang, F., Robust \(\mathcal{H}_\infty\) filtering with error variance constraints for discrete time-varying systems with uncertainty, Automatica, 39, 7, 1185-1194, (2003) · Zbl 1022.93046
[6] Li, H.; Shi, Y., Robust \(H_\infty\) filtering for nonlinear stochastic systems with uncertainties and Markov delays, Automatica, 48, 1, 159-166, (2012) · Zbl 1244.93158
[7] Ma, L.; Da, F.; Zhang, K., Exponential \(\mathcal{H}_\infty\) filter design for discrete time-delay stochastic systems with Markovian jump parameters and missing measurements, IEEE Transactions on Circuit Systems I: Regular Papers, 58, 3, 994-1007, (2011)
[8] Mao, X., Stochastic differential equations and their applications, (1997), Horwood Chichester, UK
[9] Sahebsara, M.; Chen, T.; Shah, S., Optimal \(\mathcal{H}_\infty\) filtering in networked control systems with multiple packet dropouts, Systems & Control Letters, 57, 9, 696-702, (2008) · Zbl 1153.93034
[10] Shao, H., Delay-range-dependent robust \(\mathcal{H}_\infty\) filtering for uncertain stochastic systems with mode-dependent time delays and Markovian jump parameters, Journal of Mathematical Analysis and Applications, 342, 2, 1084-1095, (2008) · Zbl 1141.93025
[11] Wang, Z.; Liu, Y.; Liu, X., \(\mathcal{H}_\infty\) filtering for uncertain stochastic time-delay systems with sector-bounded nonlinearities, Automatica, 44, 5, 1268-1277, (2008) · Zbl 1283.93284
[12] Wang, Z.; Yang, F.; Ho, D. W.C., Robust \(\mathcal{H}_\infty\) filtering for stochastic time-delay systems with missing measurements, IEEE Transactions on Signal Processing, 54, 7, 2579-2587, (2006) · Zbl 1373.94729
[13] Wu, H.-N.; Wang, J.-W.; Shi, P., A delay decomposition approach to \(\mathcal{L}_2 - \mathcal{L}_\infty\) filter design for stochastic systems with time-varying delay, Automatica, 47, 7, 1482-1488, (2011) · Zbl 1220.93077
[14] Xie, L.; Lu, L.; Zhang, D.; Zhang, H. S., Improved robust \(H_2\) and \(\mathcal{H}_\infty\) filtering for uncertain discrete-time systems, Automatica, 40, 5, 873-880, (2004) · Zbl 1050.93072
[15] Xiong, J.; Lam, J., Stabilization of networked control systems with a logic ZOH, IEEE Transactions on Automatic Control, 54, 2, 358-363, (2009) · Zbl 1367.93546
[16] Yaesh, I., Shaked, U., & Yossef, T. (2004). Simplified adaptive control of F16 aircraft pitch and angle-of-attack loops. In Proceedings of the 44th Israel annual conference on aerospace sciences (pp. 25-26). Haifa, Israel.
[17] Yang, R.; Shi, P.; Liu, G.-P., Filtering for discrete-time networked nonlinear systems with mixed random delays and packet dropouts, IEEE Transactions on Automatic Control, 56, 11, 2655-2660, (2011) · Zbl 1368.93734
[18] Yue, D.; Han, Q.-L., Network-based robust \(\mathcal{H}_\infty\) filtering for uncertain linear systems, IEEE Transactions on Signal Processing, 54, 11, 4293-4301, (2006) · Zbl 1373.93111
[19] Zhang, H.; Chen, Q.; Yan, H.; Liu, J., Robust \(\mathcal{H}_\infty\) filtering for switched stochastic system with missing measurements, IEEE Transactions on Signal Processing, 57, 9, 3466-3474, (2009) · Zbl 1391.93263
[20] Zhang, X.-M.; Han, Q.-L., A delay decomposition appraoch to \(\mathcal{H}_\infty\) control of networked control systems, European Journal of Control, 15, 5, 523-533, (2009)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.